# SDR SWAA2025042426673

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 13,724 hours, 6,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FWD SERVICE DOOR HAS 1BULB INOP.  <[01] - REMOVED AND REPLACED PER [AMM 33-51-01-960-801-MAX (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)].
